# SDR AALA201602179012

- Difficulty date: February 16, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 50,164 hours, 18,684 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4139
- Condition: Faulty
- Location: Apu Bay
- Part time: 20,030 hours, 8,277 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FUMES IN MID TO AFT CABIN WITH A/C PACKS ON WITH APU.  WHITE HAZE ASSOCIATED WITH FUMES.  SMELLED LIKE BURNING PLASTIC.  REPLACED APU IAW 26L31049003 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  UPDATED SECTION 3 & 4 INFORMATION.
